BibTeX record journals/jct/Szlam01

download as .bib file

@article{DBLP:journals/jct/Szlam01,
  author    = {Arthur D. Szlam},
  title     = {Monochromatic Translates of Configurations in the Plane},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {93},
  number    = {1},
  pages     = {173--176},
  year      = {2001},
  url       = {https://doi.org/10.1006/jcta.2000.3065},
  doi       = {10.1006/jcta.2000.3065},
  timestamp = {Tue, 16 Feb 2021 14:06:09 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/Szlam01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics